# SDR UPS01834907

- Difficulty date: February 7, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  CKS OK.
